# SDR 2005FA0000103

- Difficulty date: September 2, 2004
- Submitted: February 15, 2005
- Operation: General aviation
- Aircraft: N826GW
- Make and model: Gulstm G1159
- Aircraft serial: 210
- Engine: Rroyce SPEY5118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1159W2000510
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING (RIGHT) NOT INSPECTION, EXFOLIATION CORROSION NOTED ON WING UPPER PLANK AND FRONT BEAM BETWEEN RBS 284 THRU 375.  EXFOLIATION CORROSION REMOVED IAW SRM.  REPAIRS COMPLETED.
